Vol 19, No 2 (2021)


Table of Contents


Investigation of Fractional and Ordinary Differential Equations via Fixed Point Theory‎ PDF
Javad Hamzehnejadi, Rahmatollah Lashkaripour 297-314
The Structure of Fixed Points Set of a Type of Generalized Nonexpansive Mappings in Convex Metric Spaces PDF
Mohammad Moosaei 315-324
An Accelerated Forward-Backward Algorithm with Applications to Image Restoration Problems PDF
Kobkoon Janngam, Suthep Suantai 325-339
The Endospectrum of (n - 3)-Regular Graphs of Order n PDF
Nirutt Pipattanajinda 341-349
Continuous Spectrum of Robin Nonhomogeneous Elliptic Problems with Variable Exponents PDF
Mostafa Allaoui, Abdelrachid El Amrouss, Anass Ourraoui 351-363
Hermite-Hadamard Type Inequalities for g-GA-Convex Dominated Functions PDF
İmdat İşcan 365-370
On Generalized Carleson Operator with Application in Walsh Type Wavelet Packet Expansions PDF
Shyam Lal, Susheel Kumar 371-385
On Semiprime and Quasi-Semiprime Ideals in Ordered AG-Groupoids PDF
Pairote Yiarayong 387-398
On 0-Minimal (0,2)-Bi-Hyperideal of Semihypergroups PDF
Samkhan Hobanthad 399-405
On Fixed Points in Quasi Partial b-Metric Spaces and an Application to Dynamic Programming PDF
Hassen Aydi, Abdelbasset Felhi, Slah Sahmim 407-419
Screen Semi-Slant Lightlike Submanifolds of Indefinite Kaehler Manifolds PDF
Shiv Sharma Shukla, Akhilesh Yadav 421-430
Three-Step Iterative Scheme for Solvability of Generalized Quasi-Variational Like Inclusions in Hilbert spaces PDF
Mohd Iqbal Bhat, Bisma Zahoor 431-444
Remarks on G-Metric Spaces and Related Fixed Point Theorems PDF
Wasfi Shatanawi, Anwar Bataihah 445-455
On Ideally Slowly Oscillating Continuity in Abstract Space PDF
Bipan Hazarika, Ayhan Esi 457-468
A Study of New Type of Minimal Open and Maximal Closed Sets PDF
Halgwrd Mohammed Darwesh 469-477
Forecasting Art Prices with Bayesian Models PDF
Vandana -, Deepmala -, Krzysztof Drachal, Lakshmi Narayan Mishra 479-491
Stability of Some Iteration Schemes in Cone Banach Spaces PDF
Dipankar Das, Nilakshi Goswami 493-501
Solving Split Monotone Variational Inclusion Problem and Fixed Point Problem for Certain Multivalued Maps in Hilbert Spaces. PDF
Ferdinard Udochukwu Ogbuisi, Oluwatosin Temitope Mewomo 503-520
On Hankel Type Integral Transform Associated with Whittaker and Hypergeometric Functions PDF
Mohd Ghayasuddin, Waseem Ahmad Khan, Lakshmi Narayan Mishra 521-527
L-Fuzzy Fixed Point Theorems for L-Fuzzy Mappings Satisfying Rational Inequality PDF
Muhammad Sirajo Abdullahi, Akbar Azam 529-541
Subclasses of Bi-Sakaguchi Function Associated with $q-$Difference Operato PDF
S. O. Olatunji, M. A. Adeniyi, H Dutta 543-549
Existence of the Relatively Compact Fundamental Domain for Hypergroups PDF
Seyyed Mohammad Tabatabaie, Rajab Ali Kamyabi Gol, Soheila Jokar 551-556
L-Fuzzy Relations via Proximal Spaces PDF
Ozlem Tekin, Mehmet Ali Öztürk, Ebubekir İnan 557-570
Some Fixed Point Results for a New Multivalued Hybrid Mapping in Geodesic Spaces PDF
Emirhan Hacıoğlu, Vatan Karakaya 571-581
A Cone Generalized b-Metric Like Space over Banach Algebra and Contraction Principle PDF
Zoran D. Mitrovic, Aziz Ahmed, J. N. Salunke 583-592
Binary Code Properties of Perfect Matching in Hexagonal Graph PDF
Asekha Khantavchai, Thiradet Jiarasuksakun 593-605
Sparse Pinball Twin Parametric Margin Support Vector Machine PDF
Urairat Deepan, Poom Kumam, Parin Chaipunya 607-622
The Convergence Results for an AK-Generalized Nonexpansive Mapping in Hilbert Spaces PDF
Cholatis Suanoom, Wongvisarut Khuangsatung 623-634
The Method for Solving the Split Equality Variational Inequality Problem and Application PDF
Chinda Chaichuay, Atid Kangtunyakarn 635-652
Critical Point Equation on 3-Dimensional Trans-Sasakian Manifolds PDF
Dibakar Dey 653-663
A Simultaneous Scheme for Solving Systems of Inclusion and Equilibrium Problems in a Real Banach Space PDF
Lateef Olakunle. Jolaoso, Ferdinard Udochukwu Ogbuisi, Olawale Kazeem Oyewole, Oluwatosin Temitope Mewomo, Prasit Cholamjiak 665-684
Interpolative Ciric-Reich-Rus Type Contractions in b-Metric Spaces PDF
M. Pitchaimani, K. Saravanan 685-692
Splitting Proximal Algorithms for Convex Optimizations over Metric Spaces with Curvature Bounded Above PDF
Sakan Termkaew, Poom Kumam, Parin Chaipunya 693-711
Related Gauss-Winkler Type Inequality for Fuzzy and Pseudo-Integrals PDF
Bayaz Daraby, Fatemeh Rostampour, Ali Reza Khodadadi, Asghar Rahimi 713-724
Chromatic Numbers of Suborbital Graphs for Some Hecke Groups PDF
Woratham Khangtragool, Khuanchanok Chaichana 725-738

The Thai Journal of Mathematics is supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2022 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|